# SDR UALA2012092505432

- Difficulty date: September 25, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,420 hours, 11,785 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT AT SEAT 3F INOP.  REPLACED LIGHT ASSY LIGHT SECURE IN SEAT, LIGHTS OPS CHECK GOOD.
